Alert archive / Missouri / Tornado Warnings in 2019
Tornado Warning 15, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at May 22, 2019, 8:15 PM CDT for Chariton County, Howard County, Randolph County, Missouri. It was in force for 45 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2019, 8:15 PM CDT (01:15 UTC)
- Expired
- May 22, 2019, 9:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Chariton County, MO, Howard County, MO, Randolph County, MO
The radar
The Pleasant Hill radar (KEAX), 165 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 8:15 PM CDT | TORNADO | 2 S Armstrong, MO | TREES DOWN, BARN AND SHED DESTROYED ALONG HIGHWAY 3, SOUTH OF ARMSTRONG. |
| May 22, 8:30 PM CDT | HAIL 1.75 | 5 E Moberly, MO | |
| May 22, 8:30 PM CDT | HAIL 1.75 | Higbee, MO | GOLF BALL SIZED HAIL CAUSED DAMAGE TO NUMEROUS CARS. |
| May 22, 8:30 PM CDT | HAIL 3 | 1 Sse Higbee, MO | LARGEST HAIL WAS ESTIMATED TO BE 3 INCHES. BUT THERE WERE PILES OF SMALLER HAIL A FOOT DEEP. WINDSHIELDS OF CARS WERE PUNCHED THROUGH. TIME ESTIMATED FROM RADAR. |
| May 22, 8:37 PM CDT | HAIL 1 | 3 W Renick, MO | PEA TO QUARTER SIZED HAIL CURRENTLY FALLING. |
| May 22, 8:40 PM CDT | TSTM WND GST 60 | 1 E Renick, MO | |
| May 22, 8:40 PM CDT | HAIL 1 | 1 E Renick, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 3:32 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.3 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1882 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
781
WFUS53 KEAX 230115
TOREAX
MOC041-089-175-230200-
/O.NEW.KEAX.TO.W.0015.190523T0115Z-190523T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Kansas City/Pleasant Hill MO
815 PM CDT Wed May 22 2019
The National Weather Service in Pleasant Hill has issued a
* Tornado Warning for...
Southeastern Chariton County in north central Missouri...
Southern Randolph County in north central Missouri...
Northeastern Howard County in central Missouri...
* Until 900 PM CDT.
* At 814 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Armstrong, or near Glasgow, moving northeast at 30
mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Howard county 911 reported funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Moberly, Higbee, Clark, Armstrong and Renick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3925 9232 3925 9243 3921 9246 3916 9276
3933 9280 3944 9245 3947 9231 3931 9231
TIME...MOT...LOC 0114Z 240DEG 28KT 3923 9273
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
Laflin3 follow-up statements
272
WWUS53 KEAX 230133
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
833 PM CDT Wed May 22 2019
MOC041-230143-
/O.CAN.KEAX.TO.W.0015.000000T0000Z-190523T0200Z/
Chariton MO-
833 PM CDT Wed May 22 2019
...THE TORNADO WARNING FOR SOUTHEASTERN CHARITON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for central and
north central Missouri.
LAT...LON 3925 9232 3925 9243 3921 9246 3921 9258
3936 9265 3944 9245 3947 9231 3931 9231
TIME...MOT...LOC 0133Z 240DEG 28KT 3930 9256
$$
MOC089-175-230200-
/O.CON.KEAX.TO.W.0015.000000T0000Z-190523T0200Z/
Randolph MO-Howard MO-
833 PM CDT Wed May 22 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHERN
RANDOLPH AND NORTHEASTERN HOWARD COUNTIES...
At 833 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Higbee, or 9 miles south of Huntsville, moving
northeast at 30 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Moberly, Higbee, Clark and Renick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3925 9232 3925 9243 3921 9246 3921 9258
3936 9265 3944 9245 3947 9231 3931 9231
TIME...MOT...LOC 0133Z 240DEG 28KT 3930 9256
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
Laflin018
WWUS53 KEAX 230143
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
843 PM CDT Wed May 22 2019
MOC089-230152-
/O.CAN.KEAX.TO.W.0015.000000T0000Z-190523T0200Z/
Howard MO-
843 PM CDT Wed May 22 2019
...THE TORNADO WARNING FOR NORTHEASTERN HOWARD COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for central and
north central Missouri.
LAT...LON 3931 9231 3925 9232 3925 9244 3928 9252
3936 9254 3946 9231
TIME...MOT...LOC 0142Z 255DEG 30KT 3928 9241
$$
MOC175-230200-
/O.CON.KEAX.TO.W.0015.000000T0000Z-190523T0200Z/
Randolph MO-
843 PM CDT Wed May 22 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN RANDOLPH COUNTY...
At 842 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Clark, or 9 miles south of Moberly, moving east at
35 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Moberly, Higbee, Clark and Renick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3931 9231 3925 9232 3925 9244 3928 9252
3936 9254 3946 9231
TIME...MOT...LOC 0142Z 255DEG 30KT 3928 9241
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
Laflin361
WWUS53 KEAX 230154
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
854 PM CDT Wed May 22 2019
MOC175-230204-
/O.EXP.KEAX.TO.W.0015.000000T0000Z-190523T0200Z/
Randolph MO-
854 PM CDT Wed May 22 2019
...THE TORNADO WARNING FOR SOUTHEASTERN RANDOLPH COUNTY WILL EXPIRE
AT 900 PM CDT...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 PM CDT for central and
north central Missouri.
LAT...LON 3931 9231 3925 9232 3925 9244 3928 9252
3936 9254 3946 9231
TIME...MOT...LOC 0154Z 240DEG 28KT 3932 9231
$$
LaflinWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at May 22, 6:40 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 22, 6:40 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
640 PM CDT Wed May 22 2019
.Discussion...
Issued at 344 PM CDT WED MAY 22 2019
Message of the day: Dangerous storms are expected to develop in a
somewhat narrow band from about Tulsa, OK northeast to Quincy, MO
(roughly between KC and Springfield and KC and St. Louis).
Tornadoes, quarter to tennis ball sized hail, and wind gusts up to
65 mph are all possible. Storms should start developing after 4 PM
with the severe threat continuing through about 11 PM. A tornado
watch has been issued for Linn County, KS up to Macon County, MO
and only includes one KC metro county (Cass County, MO) through 11
PM
We have been able to have a nice break from the showers and storms
today, thanks to the low pressure system moving out early this
morning. This will be short lived though due to a shortwave trough
moving overhead and a southwest to northeast oriented convergent
boundary working its way north into parts of our area. This
feature will be the focus for storm development this afternoon and
evening. Current thinking is the boundary will generally set up
along a line from Blue Mound, KS up to Kirksville, MO. Both a CAPE
and effective bulk shear gradient also looks to be setting up
along this line. CAPE should be about 1500 J/kg with deep layer
shear around 55 kts. When looking at hodographs and soundings, the
shear is more speed shear than directional, however, the
intensity of the speed shear is likely to compensate for the lack
of directional shear, therefore, storms with broad rotation is
expected. In addition, low level lapse rates look to be near 9-10
C/km with SRH around 200 m2/s2. With all this said, discrete,
supercellular like storms are expected initially and then they
should merge into a multi cell line within a few hours after
initiation. A few tornadoes, hail quarter to tennis ball sized,
and damaging winds up to 65 mph are all on the table today. The
greatest severe risk, especially for tornadoes and the largest
hail, is going to be right along and east of the convergent
boundary from about Butler, MO to Boonville, MO. As of 3 PM, radar
is starting to pick up weak returns. We expected storms to
develop within the next hour or so with the severe weather risk
moving east as the evening goes on, lasting through about 11 PM in
central MO. Storm chances though will likely continue through
much of the night, mainly for our far southern counties. Those
north of KC and west of I-35 should stay dry tonight and tomorrow
morning.
As for rainfall and flooding concerns, there is a lot of moisture in
the atmosphere with PWAT values up to 1.5 inches. Therefore, an
additional 1-2 inches of rain is expected to fall from Miami
County, KS to Howard County, MO. With the expected rainfall and
rain that has fallen over the past few days, a flash flood watch
has been issued for tonight, starting at 7 PM through 10 AM
tomorrow. As for about Johnson County, MO up to Adair County, MO
up to about 1 inch of rain is possible.
Overnight, a cold front like feature will move through, eventually
stalling, orienting itself west to east, across southern MO. This
and additional shortwave troughs will keep rain chances going
tomorrow morning. On and off showers and storms are then expected
to continue tomorrow night through the holiday weekend thanks to
persistent southerly surface flow and low pressure systems on the
west coast continuously ejecting shortwave troughs into the
Midwest. Severe weather is going to be possible both Thursday and
Friday and possibly Saturday with our storm chances. With that in
mind and it being a holiday weekend with many outdoor activities
planned, stay updated on the forecast and remain weather aware.
With the ground as saturated as it is and with additional rainfall
expected, flooding will continue to be a big concern.
&&
.Aviation...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 640 PM CDT WED MAY 22 2019
Storms have developed along and east of I-35 and they are expected
to continue moving north and east through the late evening. Storms
should eventually converge, forming a line. The line is then
expected to move east and then somewhat pivot becoming oriented
from W-E near the Lake of the Ozarks. This area of showers and
storms should persist overnight. Winds tonight will shift to the
northwest as a cold front like boundary moves through. It will
stall (where storms are) overnight and then should lift north
tomorrow as a warm front. This will keep shower and storm chances
going in the morning and also advect MVFR ceilings into the area.
Winds will also then veer winds to the east in the morning. We
should see a break from the rain in late morning early afternoon,
but chances increase again in the evening near the end of the TAF
period.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through Thursday morning for KSZ057-060.
MO...Flash Flood Watch through Thursday morning for MOZ040-043>046-
053-054.
&&
Discussion...Grana
Aviation...GranaHazardous weather outlook, May 22, 4:57 AM CDT, 15 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 457 AM CDT Wed May 22 2019 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-231000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 457 AM CDT Wed May 22 2019 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Severe thunderstorms will be possible between 4-10 PM, mainly along and south of the Interstate 70 corridor. Large hail, damaging winds, and isolated tornadoes are all possible in the strongest activity. Additionally, rapid rates of heavy rainfall over already saturated grounds will result in the potential for flash flooding. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong to severe thunderstorms, and the potential for heavy rainfall, will remain possible Thursday into the weekend. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, May 22, 6:53 PM CDT, 1 hour 22 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 653 PM CDT Wed May 22 2019 MOZ030-031-038-039-044-045-230030- Ray MO-Carroll MO-Johnson MO-Saline MO-Lafayette MO-Pettis MO- 653 PM CDT Wed May 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PETTIS... SOUTHEASTERN RAY...SOUTHWESTERN CARROLL...SOUTHWESTERN SALINE... LAFAYETTE AND NORTHEASTERN JOHNSON COUNTIES UNTIL 730 PM CDT... At 652 PM CDT, Doppler radar was tracking a strong thunderstorm over Mayview, or near Odessa, moving northeast at 50 mph. A second strong thunderstorm was located north of Fayetteville and was also moving northeast at 50 mph. Penny size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Marshall, Odessa, Higginsville, Carrollton, Concordia, Sweet Springs, Waverly, Corder, Alma, Malta Bend, Blackburn, Mayview, Wakenda, Emma, Dover, Aullville, Mount Leonard, Grand Pass and Fayetteville. This includes Interstate 70 in Missouri between mile markers 37 and 75. A Tornado Watch remains in effect until 1100 PM CDT for central, north central and west central Missouri. LAT...LON 3878 9381 3907 9401 3942 9342 3901 9313 TIME...MOT...LOC 2352Z 236DEG 42KT 3905 9387 Laflin
Special weather statement, May 22, 7:17 PM CDT, 58 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 717 PM CDT Wed May 22 2019 KSZ057-MOZ043-230045- Miami KS-Cass MO- 717 PM CDT Wed May 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MIAMI AND NORTHWESTERN CASS COUNTIES UNTIL 745 PM CDT... At 717 PM CDT, Doppler radar was tracking a strong thunderstorm near Louisburg, moving northeast at 45 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Belton, Raymore, Harrisonville, Paola, Peculiar, Louisburg, Cleveland, Freeman, Lake Annette and West Line. A Tornado Watch remains in effect until 1100 PM CDT for west central Missouri. LAT...LON 3849 9479 3857 9486 3881 9448 3863 9431 TIME...MOT...LOC 0017Z 236DEG 39KT 3856 9475 Laflin
Local storm report, May 22, 7:50 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
750 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST 3 W CENTERVIEW 38.74N 93.90W
05/22/2019 E60 MPH JOHNSON MO NWS EMPLOYEE
PEA SIZED HAIL.
&&
PPLocal storm report, May 22, 7:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
756 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 5 W BUTLER 38.26N 94.42W
05/22/2019 E0.70 INCH BATES MO TRAINED SPOTTER
PEA TO DIME SIZED HAIL HAS BEEN FALLING FOR
THE LAST 3 MINUTES OR SO.
&&
MMSLocal storm report, May 22, 8:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
803 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM FUNNEL CLOUD 2 W HUNTSVILLE 39.45N 92.59W
05/22/2019 RANDOLPH MO FIRE DEPT/RESCUE
FIRE CHIEF REPORTED FUNNEL CLOUD JUST WEST
OF HUNTSVILLE.
&&
MMSLocal storm report, May 22, 8:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
815 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TORNADO 2 W CAIRO 39.51N 92.48W
05/22/2019 RANDOLPH MO LAW ENFORCEMENT
PUBLIC REPORT RELAYED TO THE MISSOURI
HIGHWAY PATROL OF TORNADO JUST SOUTHWEST OF
CAIRO.
&&
PPThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:01 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Saline | 44 min |
| May 22, 7:07 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 38 min |
| May 22, 7:11 PM CDT | Tornado Warning | EAX | Chariton, Saline | 34 min |
| May 22, 7:17 PM CDT | Special Weather Statement | EAX | Cass | 28 min |
| May 22, 7:18 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 42 min |
| May 22, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 49 min |
| May 22, 7:34 PM CDT | Tornado Warning | EAX | Chariton, Saline | 26 min |
| May 22, 7:38 PM CDT | Tornado Warning | EAX | Chariton, Randolph | 37 min |
| May 22, 7:43 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 47 min |
| May 22, 7:45 PM CDT | Tornado Warning | EAX | Henry | 30 min |
| May 22, 7:45 PM CDT | Tornado Warning | EAX | Bates, Henry | 30 min |
| May 22, 7:53 PM CDT | Tornado Warning | EAX | Chariton, Howard, Saline | 37 min |
| May 22, 7:59 PM CDT | River Flood Warning | EAX | Howard | 42 hr |
| May 22, 8:04 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis, Saline | 41 min |
| May 22, 8:07 PM CDT | Tornado Warning | EAX | Randolph | 23 min |
| May 22, 8:08 PM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry, Johnson, Pettis | 6 hr |
| May 22, 8:20 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 24 min |
| May 22, 8:40 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 50 min |
| May 22, 8:51 PM CDT | Special Weather Statement | EAX | Schuyler | 39 min |
| May 22, 9:03 PM CDT | Tornado Warning | EAX | Cooper, Howard | 27 min |
| May 22, 9:07 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon, Randolph | 27 min |
| May 22, 9:10 PM CDT | Special Weather Statement | EAX | Pettis | 35 min |
| May 22, 10:43 PM CDT | Flash Flood Warning | EAX | Chariton, Howard, Macon, Randolph | 4 hr |
| May 23, 2:13 AM CDT | Areal Flood Warning | EAX | Bates, Chariton, Cooper, Henry, Howard, Johnson and 3 more | 33 hr |
| May 23, 7:44 AM CDT | Special Weather Statement | EAX | Bates | 46 min |
| May 23, 10:09 AM CDT | River Flood Warning | EAX | Atchison, Holt | 8 days |
| May 23, 3:30 PM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 23 more | 64 hr |
Nearby
Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.